# SDR MASA2014070202204

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 11,015 hours, 11,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tension Tie
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR HARD TO OPEN,  ADJUSTED UPPER AFT PAX DOOR TENSION TIE.
